About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 769132, 25 pages
http://dx.doi.org/10.1155/2012/769132
Research Article

Analytical Solutions for Corrosion-Induced Cohesive Concrete Cracking

1School of Engineering, University of Greenwich, Chatham Maritime, Kent ME4 4TB, UK
2College of Civil Engineering and Architecture, Zhejiang University, Hangzhou 310058, China

Received 8 July 2011; Revised 16 September 2011; Accepted 30 September 2011

Academic Editor: Wolfgang Schmidt

Copyright © 2012 Hua-Peng Chen and Nan Xiao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua-Peng Chen and Nan Xiao, “Analytical Solutions for Corrosion-Induced Cohesive Concrete Cracking,” Journal of Applied Mathematics, vol. 2012, Article ID 769132, 25 pages, 2012. doi:10.1155/2012/769132